Pregnancy & Birth Clubs <
Labour & birth
04/03/2016 at 13:13
Hi there sorry if I have written this in the wrong place but I'm looking for some advise. I had a baby 5 weeks ago and was given Fragmin injections to take every day for 6 weeks. it's becoming extremely painful due to my stomach being covered in bruises from using it. The only places I'm allowed to inject is my stomach or my legs but the pain is awful from just one injection in my legs. I stopped my after bleeding over a week ago and I read online that it's mainly used until your bleeding stops. My question is would it be safe to finish these a week early? I can't bare the pain any longer it hurts when I pick things up from the floor etc and with a 5 week old and a 2 year old I'm finding it difficult. Please help thank you
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.